# SDR DHL2004745504

- Difficulty date: July 2, 2004
- Submitted: July 30, 2004
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Engine: Pwa JT8D*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE FOLLOWING DISCREPANCIES WERE NOTED;  RT FUSE HAS A DENT AFT BS 640 ABOVE STR 23 RT.  DAMAGE FOUND TO BE OUT OF LIMITS IAW SRM 53-30-1 FIG 1.  CUT OUT DAMAGE DIM 2.5 INCHES X 2.2500 INCHES AND FABBED DOUBLER FROM 2024 T3 .080 PO NR 9001135 DIM 11.3750 INCHES X 8.5 INCHES IAW SRM 53-30-3 FIG 1. DOUBLER TREATED, PRIMED AND INSTALLED IAW SRM 51-10-2 AND 53-30-3 FIG 1.
